Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TTAndersen

Member
  • Total Reviews

    0
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

3 Neutral

1 Follower

About TTAndersen

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Copenhagen, Denmark

Recent Profile Visitors

1868 profile views
  1. An ingrown hair - it's fairly common to a lot of people, try to google it. And yes, it looks somewhat like a pimple and the skin can react the same way (with infection in the hair follicle).
  2. A week, 10 days mayhap? I just noticed that I didn't grab reflexively for my lip balm every 15 minutes or so but only a few times a day..
  3. I hope you (and your mother) realise that the horror stories you read about are a clear minority of those who take Accutane and that the vast majority have the expected (and somewhat easy to deal with) side effects during the course and none afterwards - hence you almost never hear about those cases. Also, that you can always chose to stop the treatment if you experience side effects you can't tolerate. If I lived at home and depended on my mother for paying a treatment, I'd use everything I had
  4. Thanks for sharing a positive story - nice to know that your friend has succeeded in finding friends, you among, who can look past his skin and appreciate his personality. And yes, acne depression is a cliché - but that doesn't make it any easier to deal with.
  5. Hi Jay I haven't really been able to deduce whether you've started taking anti-depressants - taking pills, that is - but if you don't, have you tried addressing the issue, alone or with a therapist? I remember that my mother can't swallow pills with just water - she needs to chew on a bit of something, then stop a pill into the clump and swallow that. Anything to make it work. I know it might be a minor issue - but it would be quite a bother if you needed to take penicillin or another type of
  6. I haven't taken a second course, but I finished a 6 month/40 mg course a few weeks ago and my derm said that if my acne returns, he would put me on another 3 months of 40 mg (though in that case I have to wait 3 months between ending my first course and beginning the new). So as to your question, yes - a second shorter course on a lower dose is possible.
  7. There's really no harm in applying a little cortizone - especially on such a little area - I used it frequently for eczema during my course (the hydrocortisone concentration is very low and the drug is very safe). Who knows, it might solve the issue now that vaseline hasn't done the trick completely..
  8. My derm said 3 months; then the drug will be completely out of the system and your skin returned to normal so you can asses whether to do a second course or not..
  9. Oh I just noticed your edit 6 month treatment; 20 mg the first month and 40 mg the rest
  10. I put on some BP and RetinA - my skin could handle that during treatment - but only because I didn't have an antibiotic as topical, that usually works better for my cycts. I did try with ice and ibuprofen as well, to no effect - as usual. So yeah - try with an antibiotic oinment, that usually works for me
  11. Hey My answer in short: find out yourself I've just finished my treatment (6 months, 40 mg), and I've been able to use BP, AHA, you name it, all along - I limited the use to the T-zone though, because it stung elsewhere. Whether your skin can handle it or not depends, well, on your skin - is it resilient or is it easily bothered by topicals? You could try to dilute your topicals with an ordinary moisturiser before applying and see how your skin reacts. As for the laser treatment, I have no i
  12. Hey It sounds like a somewhat high dose to begin with considering you weigh 55 kg. I think derms usually start at lower doses so people gradually get used to the treatment and especially the side effects - it can be a bit overwhelming to have cracked lips, eczema and all the rest thrown at you from the beginning. If you find you can't tolerate it I think you should ask your derm for your dose to be lowered for the first month and then, maybe, try to raise it again in month 2.
  13. Hey I experienced the same a few weeks ago - I was nearing the end of my 6 month treatment (I finished 2 weeks ago) and poof, a cyst appeared on my forehead. I was hugely bothered and immediately thought the treatment hadn't worked and that I'd probably relapse, since I hadn't had a pimple in last 1½ month - but honestly, it has worked wonders. I treated it as usual and it was gone within a week and a half - and I haven't seen the shadow of blackheads, pimples, cysts or oily skin since I've st
  14. Put on some vaseline, it'd prevent the opening from drying and sticking together and lessen the irritation from friction from your boxers. I haven't had just that problem, but I've had dry and irritated skin elsewhere and vaseline usually does the trick.
×